MathSciNet Relay Station
MathSciNet bibliographic data
MR1719245 81Q10 (42A38 46N50 47N50 81Q99)
Barbaroux, J. M.; Tcheremchantsev, S. Universal lower bounds for quantum diffusion. J. Funct. Anal. 168 (1999), no. 2, 327–354.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement